MAUDE Adverse Event Report: Inogen Inc. Inogen One G3 High Flow Portable Oxygen Concentrator

Inogen Inc. Inogen One G3 High Flow Portable Oxygen Concentrator
Model Number IO-300
Medical Device Problem Codes Sparking (2595); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's unit sparked when they tried charging it near the charging port.As a result, the unit stopped working and was not producing any oxygen.There were no patient health changes.A replacement unit was sent to the patient.The inogen team attempted to contact the patient for further information three times with no response.
 
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was not returned for evaluation.

Brand Name
Inogen One G3 High Flow Portable Oxygen Concentrator
Common Device Name
Inogen One G3 High Flow Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50110602
Report Number3004672275-2026-00227
Device Sequence Number21418246
Product Code CAW
UDI-Device Identifier00817131020063
UDI-Public(01)00817131020063
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown